# SDR CA190415019

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 19,955 hours
- Engine: Pwa PT6A42
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 305392101
- Condition: Broken
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) KING AIR 200 AIRCRAFT WAS ON CLIMB THROUGH APPROXIMATELY FL200, THE RIGHT HAND ENGINE MADE A SINGLE LOUD BANG, A FLAME WAS OBSERVED TO BE EMITTED OUT OF THE EXHAUST, FOLLOWED BY SPARKS. THE FLIGHT CREW CONDUCTED A PRECAUTIONARY ENGINE SHUTDOWN, DECLARED AN EMERGENCY WITH ATC, AND RETURNED. AME INSPECTED THE ENGINE, DURING THE INSPECTION OF THE FIRST STAGE COMPRESSOR HE FOUND A COMPRESSOR BLADE MISSING. (TC# 20190415019)
